# SDR DALA2018102906328

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 69,076 hours, 50,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT HYDRAULIC SERVICING HAND PUMP SUPPORT BRACKET. REPLACED CRACKED INTERCOSTAL PER DRAWING 5930584. (LP4756337)
